# SDR UIEA2019081635101

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Screen
- Part number: 217T112216
- Part serial: NSN
- Condition: Damaged
- Location: Cooling Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E/E COOLING SYS SUPPLY FAN SCREW DAMAGED.  REPLACED THE SCREEN OF THE SUPPLY FAN IAW AMM 21-58-22-002-047 & AMM 21-58-22-002-039.
